# SDR DXTA2015012105967

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- Aircraft time: 3,777 hours, 3,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AFTER DEPARTURE WITH THROTTLES IN CLIMB DETENT,  HAD STRONG ELECTRICAL BURNING ODOR THROUGHOUT CABIN.  OVERHEAD FAN WAS OFF & FREON A/C WAS OFF.  THERE WAS A LIGHT HAZE LOOKING BACK INTO THE CABIN.   RAN ENGINES AT HIGH POWER WHILE TESTING EACH ACFT SYS INDIVIDUALLY TO ATTEMPT TO DUPLICATE THE DISCREPANCY. NO FAULTS NOTED. RAN ENVIRONMENTAL SYSTEMS AND INSPECTED FREON A/C SYSTEM COMPRESSOR AND EVAP FANS. NO FAULTS FOUND. RAN ENGINES AGAIN AT POWER WHILE MONITORING SYSTEMS. NO FAULTS NOTED. COULD NOT DUPLICATE THIS DISCREPANCY AT THIS TIME. WORK DONE IAW MM 24-30-00.
